# SDR 200805161

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 9,398 hours, 5,980 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 2015G2H2H8
- Part serial: 1093
- Condition: Damaged
- Location: Tat Probe
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7653 ABQ TO ORD - CREW REPORTED A LOUD NOISE LIKE AN "EXPLOSION" FOLLOWED BY AN ELECTRICAL SMELL.  MAINTENANCE FOUND THE CONNECTOR FOR THE TAT 2 PROBE SEPARATED FROM THE SHELL WITH EVIDENCE OF BURN MARKS.  MAINTENANCE REMOVED AND REPLACED THE CONNECTOR, ROSEMONT AEROSPACE TAT 2 SENSOR P/N: 102AW1AF S/N: A58435.
